×

zbMATH — the first resource for mathematics

Sur une classe d’équations paraboliques dégénérées. (French) Zbl 0209.12803

MSC:
35K65 Degenerate parabolic equations
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] D.-G. ARONSON , Uniqueness of second order parabolic equations (Ann. Polon. Math., vol. 16, 1964 , p. 285-303). MR 31 #506 | Zbl 0137.29403 · Zbl 0137.29403
[2] Mohamed Salah BAOUENDI , Sur une classe d’opérateurs elliptiques dégénérés (Bull. Soc. math. France, t. 95, 1967 , p. 45-87). Numdam | MR 37 #4398 | Zbl 0179.19501 · Zbl 0179.19501
[3] J. DIXMIER , Les algèbres d’opérateurs dans l’espace hilbertien , Gauthier-Villars, Paris, 1957 . Zbl 0088.32304 · Zbl 0088.32304
[4] A. FRIEDMAN , Partial differential equations of parabolic type , Prentice Hall, 1964 . MR 31 #6062 | Zbl 0144.34903 · Zbl 0144.34903
[5] Daisuke FUJIWARA , Concrete characterization of the domains of fractional powers of some elliptic differential operators of the second order (Proc. Japan Acad., vol. 43, n^\circ 2, 1967 , p. 82-86). Article | MR 35 #7170 | Zbl 0154.16201 · Zbl 0154.16201
[6] J.-L. LIONS , Équations différentielles opérationnelles , Berlin, Springer-Verlag, 1961 (Grundlehren, 111). Zbl 0098.31101 · Zbl 0098.31101
[7] J.-L. LIONS , Espaces d’interpolation et domaine de puissances fractionnaires d’opérateurs (J. Math. Soc. Japan, vol. 14, n^\circ 2, 1962 , p. 233-241). Article | MR 27 #2850 | Zbl 0108.11202 · Zbl 0108.11202
[8] J.-L. LIONS et E. MAGENES , Problèmes aux limites non homogènes et applications , vol. I, Dunod, Paris, 1968 . Zbl 0165.10801 · Zbl 0165.10801
[9] Tadato MATSUZAWA , Sur les équations utt + t\propto uxx = f. \propto \geq 0 (à paraître). [10] Tadato MATSUZAWA , Sur les équations - d\(^{2}\)/dt\(^{2}\) u + tx \Delta u = f, \propto \geq 0 (à paraître dans Proceeding Japan Academy). Article · Zbl 0276.35024
[10] Louis NIRENBERG , Remarks on strongly elliptic partial differential equations (Comm. Pure Appl. Math., vol. 8, 1955 , p. 684-674). MR 17,742d | Zbl 0067.07602 · Zbl 0067.07602
[11] I.-G. PETROVSKY , Lectures on partial differential equations , New York, London, Interscience Publishers, 1964 . Zbl 0059.08402 · Zbl 0059.08402
[12] K. YOSHIDA , Functional analysis , Berlin, Springer-Verlag, 1965 (Grundlehren, 123). Zbl 0126.11504 · Zbl 0126.11504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.